# SDR ASAA2022101340318

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 54,307 hours, 16,126 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: Reads Low
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT MAIN FWD LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT ACCOMPLISHED QRH. LIGHT REMAIN ILLUMINATED. GROUNDED - YES. NO HISTORY 60 DAYS PERFORMED GOOD OPERATIONAL TEST FOR LEFT MAIN FWD FUEL PUMP. REF B737-800 AMM 28-22-41-400-802. OK TO SERVICE.
